# SDR HDNA20160917012

- Difficulty date: September 17, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N911WK
- Make and model: Bolkms BO105CBS
- Aircraft serial: 753
- Aircraft time: 10,457 hours
- Engine: Allsn 250C20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: M250C20B
- Part serial: CAE836263
- Condition: Making Metal
- Part time: 9,433 hours, 29,701 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT CRUISE, THE MAG PLUG 2 WARNING LIGHT ILLUMINATED. REDUCED POWER TO ESTABLISH A SUITABLE OEI CONDITION AND CALLED FOR THE APPLICABLE RFM EMERGENCY PROCEDURE CHECKLIST. AN ATTEMPT WAS MADE TO EXTINGUISH THE WARNING LIGHT WITH NO SUCCESS. PERFORMED A SINGLE ENGINE EMERGENCY SHUTDOWN IN ACCORDANCE WITH RFM PROCEDURES. DIVERTED THE AIRCRAFT TO THE NEAREST AIRPORT . PERFORMED SINGLE ENGINE LANDING SAFELY.
